Loading...
Loading...

Go to the content (press return)

Multidimensional Manhattan street networks

Author
Comellas, F.; Dalfo, C.; Fiol, M.
Type of activity
Journal article
Journal
SIAM journal on discrete mathematics
Date of publication
2008-09
Volume
22
Number
4
First page
1428
Last page
1447
DOI
https://doi.org/10.1137/07068446X Open in new window
URL
http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=SJDMEC000022000004001428000001&idtype=cvips&gifs=yes Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications